Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/14768

Kilauea Moths

File Size Format  
06(2) 291-292.pdf 379.63 kB Adobe PDF View/Open

Item Summary

Title:Kilauea Moths
Authors:Swezey, O.H.
Date Issued:1925
Publisher:Hawaiian Entomological Society
Citation:Swezey, O.H. 1925. Kilauea Moths. Proc Hawaiian Entomol Soc 06(02):291-292.
Pages/Duration:2 pages
URI:http://hdl.handle.net/10125/14768
ISSN:0073-134X
Appears in Collections: Volume 06, No. 2 – 1925 : Hawaiian Entomological Society


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.